# SDR AC2A110571

- Difficulty date: August 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 123 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 3G7800L00131
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL PROCEDURES COPILOT WAS ASSISTING DEPARTING PASSENGERS AND LUGGAGE, HE NOTICED THE NR 1 EXHAUST STACK CRACKED AND FOLDED BACK. AFTER SHUTDOWN AND FURTHER INSPECTION FOUND THE STACK CRACKED ABOUT 12 INCHES ALONG THE LOWER WELD SEAM AND IB CRACK ABOUT 6 INCHES, A CRACK PERPENDICULAR TO THE SEAM ABOUT 6 INCHES AND FOLDED BACK.
